# SDR QXEA2018052900193

- Difficulty date: May 29, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 22,105 hours, 23,790 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD CARGO DOOR WARNING LIGHT AFTER TAKE OFF.  RETURNED TO FIELD.  LANDING UNEVENTFUL. REMOVED FROM SERVICE. UPON INSPECTION FOUND FWD CARGO DOOR HANDLE NOT SECURE. PERFORMED OPS TEST OF FWD BAG DOOR IAW TASK 52-32-00-710-801 NO DEFECTS NOTED. O.K. FOR CONTINUED SERVICE. NO PARTS REPLACED.
